# SDR IPXA2016070405369

- Difficulty date: July 4, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 70,898 hours, 11,564 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: NMC6015505
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT RUDDER SKIN RT SIDE AT STA ZAR 302.089, 8" AFT OF FWD SPAR HAS A .3750" DIAMETER CHIP IN SKIN COMPLETELY THRU TO INTERNAL DOUBLER.  R & R LOWER AFT RUDDER AND COMPLETED SATISFACTORY RANGE ON MOVEMENT CHECK IAW AMM 27-20-20-400-801 AND 27-20-00-710-803.
